# SDR ASAA2022081039478

- Difficulty date: August 10, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 4,806 hours, 1,582 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Seal
- Part number: 93C08801
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG DRIVEN PUMP DRIVE PAD LEAKING OIL BEYOND LIMITS (REF ASA TSR 7127748). GROUNDED - YES. REPLACED #2 ENG HYD PUMP AGB SEALS REF B737-9 AMM 72-64-01-400-801-G00
